D. Adams, A sharp inequlity of J. Moser for higher derivatives. Annals of Math., 128 (1988), 385–398.
A. Besse, Einstein Manifolds. Berlin: Springer-Verlag (1987).
T. Branson and B. Orsted, Explicit functional determinants in four dimensions. Proc. A.M.S., 113 (1991), 669–682.
S. Y. A. Chang, M. J. Gursky, and P. Yang, An equation of Monge–Ampere type in conformal geometry, and four–manifolds of positive Ricci curvature. Annals of Math., 155 (2002), 711–789.
S. Y. A. Chang, M. J. Gursky, and P. Yang, An a priori estimate for a fully nonlinear equation on four-manifolds. J. D’Analyse Math., 87 (2002), to appear.
S. Y. A. Chang, M. J. Gursky, and P. Yang, Regularity of a fourth order nonlinear PDE with critical exponent. Amer. J. Math., 121 (1999), 215–257.
S. Y. A. Chang and P. Yang, Extremal metrics of zeta function determinants on 4-manifolds. Annals of Math., 142 (1995), 171–212.
J. Cheeger, W. Müller, and R. Schrader, On the curvature of piecewise flat spaces. Comm. Math. Phys., 92 (1984), 405–454.
A. Derdzinski, Self-dual Kähler manifolds and Einstein manifolds of dimension four. Compositio Math., 49 (1983), 405–433.
L. C. Evans, Classical solutions of fully nonlinear, convex, second–order elliptic equations. Comm. Pure Appl. Math., 35 (1982), 333–363.
M. Freedman, The topology of four-dimensional manifolds. J. Diff. Geom., 17 (1982), 357–453.
M. Gursky, The Weyl functional, deRham cohomology, and Kähler-Einstein metrics. Annals of Math., 148 (1998), 315–337.
D. Gilbarg and N. Trudinger, Elliptic Partial Differential Equations of Second Order. Berlin, Heidelberg: Springer (1983).
R. Hamilton, Four-manifolds with positive curvature operator. J. Diff. Geom., 24 (1986), 153–179.
N. Hitchin, On compact four-dimensional Einstein manifolds. J. Diff. Geom., 9 (1974), 435–442.
G. Huisken, Ricci deformation of the metric on a Riemannian manifold. J. Diff. Geom., 21 (1985), 47–62.
N. V. Krylov, Boundedly inhomogeneous elliptic and parabolic equations in a domain. Izv. Akad. Mauk. SSSR Ser. Mat., 47 (1983), 75–108.
Y. Li, Degree theory for second order nonlinear elliptic operators and its applications. Comm. PDE, 14 (1989), 1547–1578.
C. Margerin, Pointwise pinched manifolds are Spaceforms 44 (1986). AMS Proc. of Symp. in Pure Math., Arcata ’84, 307–328.
C. Margerin, A sharp characterization of the smooth 4-sphere in curvature terms. Comm. Anal. Geom., 6 (1998), 21–65.
P. Petersen, Riemannian Geometry. Springer Graduate Texts in Mathematics 171. New York (1998).
I. Singer and J. Thorpe, The curvature of four-dimensional Einstein spaces, in Global Analysis (Papers in honor of K. Kodaira), D. Spencer and S. Iyanaga (eds.), pp. 355–365. Tokyo: University of Tokyo Press (1969).
K. Uhlenbeck and J. Viaclovsky, Regularity of weak solutions to critical exponent variational equations. Math. Res. Lett., 7 (2000), 651–656.